# SDR SIMA201117803

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 31,293 hours, 26,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FUESLAGE SKIN, FRAME 66-67, STRINGER 21L-21R TO HAVE INTERNAL CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED DOUBLER AND FILLER AT FRAME 67 IAW AE EO EM-53MR-1826.  THE AIRCRAFT WAS RETURNED TO SERVICE.
